Object

Title: International Journal of Applied Mathematics and Computer Science (AMCS) 2006, volume 16, number 4

Object collections:

Last modified:

Jul 15, 2021

In our library since:

Dec 21, 2006

Number of object content hits:

3 650

Number of object content views in HTML format

31

All available object's versions:

https://dlibra.bu.uz.zgora.pl/publication/6198

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

Edition name Date
Volume 16 Number 4 Jul 15, 2021

This page uses 'cookies'. More information